RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Safonov, Egor Ivanovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:65
Abstract pages:682
Full texts:219
References:120
E-mail:

http://www.mathnet.ru/eng/person103695
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. N. Shergin, E. I. Safonov, S. G. Pyatkov, “On some inverse coefficient problems with the pointwise overdetermination for mathematical models of filtration”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:1 (2019),  82–95  mathnet  elib
2018
2. E. I. Safonov, “On determination of minor coefficient in a parabolic equation of the second order”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 10:4 (2018),  30–40  mathnet  elib
2016
3. S. G. Pyatkov, E. I. Safonov, “On some classes of inverse problems of recovering a source function”, Mat. Tr., 19:1 (2016),  178–198  mathnet  mathscinet  elib; Siberian Adv. Math., 27:2 (2017), 119–132  scopus
2014
4. S. G. Pyatkov, E. I. Safonov, “On some classes of linear inverse problems for parabolic systems of equations”, Sib. Èlektron. Mat. Izv., 11 (2014),  777–799  mathnet
5. S. G. Pyatkov, E. I. Safonov, “Some inverse problems for convection-diffusion equations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:4 (2014),  36–50  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020